Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterization of the trace-class


Author: Parfeny P. Saworotnow
Journal: Proc. Amer. Math. Soc. 78 (1980), 545-547
MSC: Primary 47B10; Secondary 46K15
DOI: https://doi.org/10.1090/S0002-9939-1980-0556629-0
MathSciNet review: 556629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the trace-class $ \tau (A)$ associated with an $ {H^\ast}$-algebra A as well as the trace-class $ (\tau c)$ of operators acting on a Hilbert space.


References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Structure theorems for a special class of Banach algebras, Trans. Amer. Math. Soc. 57 (1945), 364-386. MR 7, 126. MR 0013235 (7:126c)
  • [2] L. H. Loomis, Abstract harmonic analysis, Van Nostrand, Princeton, N. J., 1953. MR 14, 883. MR 0054173 (14:883c)
  • [3] M. A. Naimark, Normed rings, GITTL, Moscow, 1956. MR 19, 870. MR 0090786 (19:870d)
  • [4] Robert Schatten, Normed ideals of completely continuous operators, Springer-Verlag, Berlin and New York, 1960. MR 22 #9878. MR 0119112 (22:9878)
  • [5] P. P. Saworotnow and J. C. Friedell, Trace-class for an arbitrary $ {H^\ast}$-algebra, Proc. Amer. Math. Soc. 26 (1970), 95-100. MR 42 #2304. MR 0267402 (42:2304)
  • [6] P. Saworotnow, Trace-class and centralizers of an $ {H^\ast}$-algebra, Proc. Amer. Math. Soc. 26 (1970), 101-104. MR 42 #2305. MR 0267403 (42:2305)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46K15

Retrieve articles in all journals with MSC: 47B10, 46K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0556629-0
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society